dc.contributor.authorGao, Peng
dc.contributor.authorZhao, Liangyi
dc.date.accessioned2011-09-30T08:33:45Z
dc.date.available2011-09-30T08:33:45Z
dc.date.copyright2010en_US
dc.date.issued2010
dc.identifier.citationGao, P., & Zhao, L. (2010). One Level Density of Low-lying Zeros of Families of L-functions. Compositio Mathematica, 147, 1-18.en_US
dc.identifier.urihttp://hdl.handle.net/10220/7128
dc.description.abstractIn this paper, we prove some one level density results for the low-lying zeros of families of L- functions. More specifically, the families under consideration are that of L-functions of holomorphic Hecke eigenforms of level 1 and weight k twisted with quadratic Dirichlet characters and that of cubic and quartic Dirichlet L-functions.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesCompositio mathematicaen_US
dc.rights© 2010 Foundation Compositio Mathematica. This is the author created version of a work that has been peer reviewed and accepted for publication in Compositio Mathematica, published by London Mathematical Society on behalf of Foundation Compositio Mathematica. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1112/S0010437X10004914].en_US
dc.subjectDRNTU::Science::Mathematics::Number theory
dc.titleOne level density of low-lying zeros of families of L-functionsen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.doihttp://dx.doi.org/10.1112/S0010437X10004914
dc.description.versionAccepted versionen_US
dc.identifier.rims150509


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record